# SDR IPXA2025042095015

- Difficulty date: March 22, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340083205
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDITION EXIST ON RH WING UPPER SURFACE THAT NEEDS TO BE EVALUATED AT BETWEEN RIB 8 TO RIB10, (SPECIAL ATTENTION AT RIB9).REMOVED PAINT ON RH WING UPPER SURFACE BETWEEN RIB 8 TO RIB 10 AREA BY CHEMICAL METHOD USING PAINT STRIPPER P/N: E3000, BATCH: 4342177, IAW A300-600 SRM 51-75-20.REMOVED NECESSARY FASTENERS FROM DETAIL 1, AND DETAIL 3 IAW-A300-SRM-51-40-21.PERFORMED ROTO ON RH WING UPPER SURFACE I.A.W. NTM PART 1 51-10-01. DETAIL 1- HOLE 15 - DAMAGE NOTED AND HOLE MARKED. HOLE 45 AND 46 NO DEFECTS FOUND.
